# SDR AALA202508256622

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 32,795 hours, 15,970 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWEIGHT LANDING. EMERGENCY DECLARED. LANDING WEIGHT 140,100. PASSENGERS AND FA REPORTED LOUD BANGING NOISE ON RIGHT SIDE OF AIRCRAFT, NEAR THE FLOOR, COMING FROM THE OUTSIDE. MOC REQUESTED RETURN TO DFW. FOUND SPEED TAPE ON RH WING FAIRING SEAL TORN OFF. MAINTENANCE REAPPLIED SPEED TAPE.
